[Therapy of diarrhea in diabetic enteropathy with clonidine].

@article{Bretzke1987TherapyOD,
  title={[Therapy of diarrhea in diabetic enteropathy with clonidine].},
  author={G Bretzke},
  journal={Zeitschrift fur die gesamte innere Medizin und ihre Grenzgebiete},
  year={1987},
  volume={42 23},
  pages={680-2}
}
  • G Bretzke
  • Published 1987 in
    Zeitschrift fur die gesamte innere Medizin und…
The syndrome of neuropathy belongs to the frequent complications of diabetes. Within a visceral neuropathy a diabetic enteropathy may appear, in which cases diarrhoeas and incontinence stand to the fore. The therapy of the symptoms and signs is often difficult. It is reported on the influence by means of the antihypertensive drug clonidin (Haemiton). In 4 out of 9 patients a regression of the frequency of motion from on an average 8 to 2 a day took place. 2 other patients examined reported on… CONTINUE READING

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…